GSK Consumer Healthcare has issued a voluntary recall for some children’s Robitussin and Dimetapp products due to dosing cups missing graduation markings.

The recall affects two lots of Children’s Robitussin Honey Cough and Chest Congestion DM and one lot of Children’s Dimetapp Cold and Cough.

“There is a potential risk of accidental overdose if caregivers dispensing the syrup do not notice the discrepancies between the graduations printed on the dosing cups and the indicated amounts to be administered,” the U.S. Food and Drug Administration wrote in a statement.

The recall is limited to the three lots listed below:

Children’s Robitussin Honey Cough and Chest Congestion DM | 4 ounces
National Drug Code: 0031-8760-12
Lots: 02177 (Expires January 2022) and 02178 (Expires January 2022)
Children’s Dimetapp Cold and Cough | 8 ounces
National Drug Code: 0031-2234-19
Lot: CL8292 (Expires September 2021)

Symptoms of an overdose from these products include severe cardiovascular and respiratory issues as well as psychotic behavior, seizures, hallucinations, vomiting and diarrhea, among others.

 

Source: NBC Boston

Facebook Comments